Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 1, Pages 109–111 (Mi jsfu735)  

One proof of the fundamental theorem of algebra (of polynomials)

Olga V. Khodos

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: One proof of the fundamental theorem of algebra (of polynomials) is given, based on the theorem on the number of zeros of an entire function.

Keywords: the fundamental theorem of algebra, zeros of entire functions.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
he research was supported by the grant of the Russian Federation Government for research under the supervision of leading scientist at Siberian Federal University, contract № 14.Y26.31.0006.


DOI: https://doi.org/10.17516/1997-1397-2019-12-1-109-111

Full text: PDF file (75 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.5
Received: 24.08.2018
Received in revised form: 17.10.2018
Accepted: 06.12.2018
Language:

Citation: Olga V. Khodos, “One proof of the fundamental theorem of algebra (of polynomials)”, J. Sib. Fed. Univ. Math. Phys., 12:1 (2019), 109–111

Citation in format AMSBIB
\Bibitem{Kho19}
\by Olga~V.~Khodos
\paper One proof of the fundamental theorem of algebra (of polynomials)
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 1
\pages 109--111
\mathnet{http://mi.mathnet.ru/jsfu735}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-1-109-111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458446400011}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu735
  • http://mi.mathnet.ru/eng/jsfu/v12/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:101
    Full text:42
    References:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021